# SDR FDEA201009273755

- Difficulty date: September 27, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N3110104
- Condition: Unknown
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE FWD CARGO INTERNAL WITH EXISTING STRINGER REPAIR AT BS 520 TO BS 540, STR 27L.  REPAIRED AS PER E.A. F-5310-142336.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
